Facebook Pixel
EmpowHER Guest

Sex for the first time

By Anonymous January 23, 2016 - 2:15pm
Rate This

Hello... Im currently very frightened. I had sex for the first time on Monday and we did it twice both times he used a condom and he pulled out. I was so freaked out that I took the day after pill that same day (MONDAY). Today is saturday and I recently began to spot. Im really really scared....

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

There was no need to take EC when using condoms - that will not provide "extra" protection and condoms are more effective. A side effect of EC is spotting, usually 3-7 days after it's taken so your spotting is a normal side effect. Pregnancy should not be an issue for you. If you are freaking out like this, it's a good idea to stop having sex until you have a better understanding of birth control and are emotionally ready.

January 24, 2016 - 9:43am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!